Free Shipping for Orders $59.99 or more

Gripex Hot Max 12 sachets

Gripex Hot Max 12 sachets

Regular price
$17.99
Sale price
$17.99
Regular price
Sold out
Unit price
per 
Shipping calculated at checkout.

Product description

Gripex Hot Max is a multi-component drug in the form of a powder for oral solution, intended for short-term use to relieve symptoms of colds and flu. It contains paracetamol, ascorbic acid ( vitamin C ) and phenylephrine hydrochloride, thanks to which it provides comprehensive action. Paracetamol relieves pain associated with infections. It fights, among others: fever and low-grade fever as well as sore throat, headache, muscle pain and bone and joint pain. Phenylephrine reduces the swelling of the nasal mucosa by clearing the nose, restoring free breathing. VitaminC supports the body's immune system. Gripex Hot Max can be used by adults and children over 12 years of age, up to 4 times a day, regardless of meals. It is packed in convenient, single-dose sachets. The powder should be dissolved in a glass of hot water before consumption.

Indications

For adults and children over 12 years of age, for the short-term relief of symptoms of colds, flu and flu-like infections, which include:

  • fever,
  • headache,
  • muscle pain,
  • osteoarticular pain,
  • sore throat,
  • symptoms of swelling of the nasal mucosa, occurring with colds and flu.

Composition

1 sachet of the drug contains:

  • active substances: paracetamol 1000 mg, ascorbic acid 100 mg, phenylephrine hydrochloride 12.2 mg,
  • excipients: sucrose, citric acid, sodium citrate, lemon flavors, potassium acesulfame (E 950), lemon flavors, aspartame (E 951), quinoline yellow (E 104).

Action

Antipyretic, analgesic, nasal decongestant.

Dosage

Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.

  • Adults and children over 12 years of age: 1 sachet every 4-6 hours (not exceeding 4 sachets a day). 
  • The contents of the sachet should be dissolved in a glass of hot water. 
  • The drug can be used regardless of meals.
  • If, after 3 to 5 days, there is no improvement or the patient feels worse, see your doctor.

Contraindications

  • Do not use if you are allergic to active substances, sympathomimetic amines or any of the other ingredients of this medicine.
  • The drug should not be taken in the case of:
    • unstable coronary artery disease,
    • heart rhythm disturbances,
    • high blood pressure
    • congenital deficiency of glucose-6-phosphate dehydrogenase and methaemoglobin reductase,
    • severe liver or kidney failure,
    • viral hepatitis,
    • alcoholism
    • phenylketonuria,
    • narrow-angle glaucoma,
    • overactive thyroid gland.
      • Do not take the drug while taking:
        • drugs from the MAO inhibitors group and for a period of 2 weeks after stopping taking them,
        • zidovudine (medicine to treat HIV infection)
        • in combination with tricyclic antidepressants.
      • Do not use in children under 12 years of age.
      • Do not use in lactating women.

      Storage

      • Store the drug below 25 ° C.
      • Keep out of the sight and reach of children.
      • Do not use this medicine after the expiry date which is stated on the package.
      • Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to throw away medicines no longer required. Such behavior will help to protect the environment.

      Side effects

      Like all medicines, this medicine can cause side effects, although not everybody gets them. Belong to them:

      • skin and subcutaneous tissue disorders: allergic reactions (itching, hives;
      • disorders of the immune system: hypersensitivity reactions up to the symptoms of anaphylactic shock (manifested by disturbance of consciousness, pale skin, drop in blood pressure, sweating, production of a small amount of urine, rapid breathing, edema);
      • gastrointestinal disorders: nausea, vomiting, digestive disorders, upper abdominal burning sensation, dry mouth;
      • circulatory system disorders : increase in blood pressure, tachycardia (increased heart rate), abnormal heart rhythm, pale skin;
      • respiratory, thoracic and mediastinal disorders: breathing disorders, bronchial asthma attack;
      • disorders of the kidneys and urinary tract: disorders of urination, renal colic, necrosis of the renal papilla;
      • nervous system disorders: anxiety, insomnia;
      • mental disorders: hallucinations, anxiety, nervousness;
      • blood and lymphatic system disorders: granulocytopenia (reduced number of one type of white blood cell in the blood), agranulocytosis (lack of one type of white blood cell in the blood), thrombocytopenia (decreased number of platelets).
      • Interactions

        Tell your doctor or pharmacist about all the drugs you are taking or have recently taken, and about all the drugs you plan to take.

        • Gripex Hot Max should not be used simultaneously with drugs containing:
          • paracetamol,
          • phenylephrine or pseudoephedrine
          • other sympathomimetics or MAO inhibitors,
          • zidovudine.
        • Ask your doctor for advice before using Gripex Hot Max with:
          • anticoagulants (warfarin, coumarin),
          • anti-epileptic drugs,
          • barbiturates (medicines with sleeping and sedative effects),
          • drugs that lower blood pressure (guanethidine, mecamylamine, methyldopa, reserpine),
          • indomethacin (a pain reliever and anti-inflammatory drug);
          • ÃŽ²-adrenergic receptor antagonists (drugs used in hypertension and cardiovascular diseases),
          • tricyclic antidepressants.
        • Ascorbic acid contained in the drug increases absorption:
          • aluminum (found in antacids)
          • iron .

        Warnings and Precautions